I m 22 years old boy . i lose 15kg weight due to problem in stomach . I don't know what is the problem. I eat lot of fruits vegetables but after eating I feel irritation in stomach .
Like the answers? Chat privately with the doctor of your choice
This must be the side effect of any medicines like antibiotics or any aurvedic medicine. If you dnt have any past history of this then go for endoscopy. It will make you clear about your case then furthur proceed for any changes in diet
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.